dr hab. Marcin Mazur

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Matematyki Stosowanej

HabilitacjaOtwarcie: 2013-08-05, Zamknięcie: 2014-02-27

Publikacje:

15.
Appendix A: Semi-Hyperbolicity: Estimations vol. Random and Computational Dynamics 1 (2012), "Phil Diamond, Peter Kloeden, Victor Kozyakin, Alexei Pokrovskii, Semi-Hyperbolicity and Bi-Shadowing", American Institute of Mathematical Sciences
12.
On some useful conditions for hyperbolicity, TRENDS IN MATHEMATICS vol. 10 (2008), 57-64
5.
Shadowing and likes as C^0 generic properties, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 159-189
4.
Hyperbolicity, expansivity and shadowing for the class of normal operators, FUNCTIONAL DIFFERENTIAL EQUATIONS vol. 7 (2000), 147-156
3.
The implementation of the Allili-Kaczy'nski algorithm for the construction of a chain homomorphism induced by a multivalued map vol. 1, 2 (2000), "International Conference on Differential Equations (Berlin, 1999)", World Scientific Publishing
1.
Semi-hyperbolicity implies hyperbolicity in the linear case, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 36 (1998), 121-126